# SDR AALA200800263

- Difficulty date: February 7, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 77,950 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 7691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY EXIT LIGHT IN COCPIT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY EXIT LIGHT IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
